Colimex 20mg/500mg Tablet 10s

(DICYCLOMINE + PARACETAMOL/ACETAMINOPHEN)

Colimex 20mg/500mg Tablet 10s works towards easing stomach pain by reducing certain chemical substances in the body responsible for pain, thereby calming stomach and intestinal muscles, presenting a p... See More
image.webp

What is the use of colimex suspension syrup?

Colimex Suspension helps treat stomach pain, bloating, and abdominal cramps caused due to acidity, gas, infections, or diseases of the gastrointestinal tract in children. It works by relaxing the muscles of the gut and absorbing extra gas. Colimex Suspension also helps control the symptoms of irritable bowel syndrome.

image.webp

Can I give colimex to my baby?

A: Yes, Colimex is safe for babies when given under the supervision of your doctor.

image.webp

Can the use of Colimex cause damage to liver?

Colimex is usually safe to use in the dose as recommended by the doctor. However, an overdose of Colimex can cause damage to the liver. Avoid drinking alcohol while taking this medicine, as it may further increase the risk of liver damage. Use of this medicine is not recommended in patients with the severe liver disease.

image.webp

Is colimex a painkiller?

Colimex tablet contains a combination of two medicines, Paracetamol and Dicyclomine. It is a pain-relieving and antispasmodic medicine. Colimex tablet is used for relieving spasmodic pain associated w. Colimex tablet should not be used in children below 12 years of age.

image.webp

Can I stop taking Colimex when my pain is relieved?

Colimex is usually used for short-term and can be discontinued if there is no pain. However, it should be continued if you are advised by your doctor to do so.

image.webp

What is colimex tablet used for?

Colimex Tablet is a combination medicine used in the treatment of abdominal pain. It works effectively to reduce abdominal pain and cramps by relaxing the muscles of the stomach and gut. It also blocks certain chemical messengers that cause pain and fever.

Similar Medicines

Cyclopam Tablet
CYCLOPAM TABLET

Dicyclomine (20mg) + Paracetamol/Acetaminophen (500mg)

cyclo P
CYCLO P

Dicyclomine (20mg) + Paracetamol/Acetaminophen (500mg)

cyclomec
CYCLOMEC

Dicyclomine (20mg) + Paracetamol/Acetaminophen (500mg)

dolospas
DOLOSPAS

Dicyclomine (20mg) + Paracetamol/Acetaminophen (500mg)

endospaz
ENDOSPAZ

Dicyclomine (20mg) + Paracetamol/Acetaminophen (500mg)

somago
SOMAGO

Dicyclomine (20mg) + Paracetamol/Acetaminophen (500mg)

spasmex
SPASMEX

Dicyclomine (20mg) + Paracetamol/Acetaminophen (500mg)

spasmokem 20mg/500mg
SPASMOKEM 20MG/500MG

Dicyclomine (20mg) + Paracetamol/Acetaminophen (500mg)